Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Rashes and burning sensation on scrotum. Used quadriderm-rf ointment. How to get rid of this?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 8748 Questions
Hello Doctor, last year I had red rashes on my scortum for which I used Quadriderm-RF ointment. Visibly, nothing seems to be wrong with my groin/scortum/penile shaft, however, very uncomfortable with feeling of wetness, sticky skin, burning sensation, as if pubic hair on the scortum is getting pulled and also, sensation of poking needles on the shaft and scortum. I have been using antifungal powder (Abzorb) which provides a very temporary relief. Request advice please, my quality of life, especially when I have to sit in office for long hours, is severely impacted.
Posted Sat, 9 Mar 2013 in Testicle Problems
Answered by Dr. Praveen Tayal 25 minutes later
Thanks for posting your query.
From the information you submitted I suspect that you are dealing with a mild fungal infection. Along with the fungal infection there can sometimes be some inflammation which causes redness, itching and peeling of the skin. Keeping the area dry and changing your undergarments twice a day will help in decreasing the recurrence.

The generally best way to treat this is with a topical cream which has both a mild steroid element and an antifungal cream. The active ingredients of this cream includes hydrocortisone and the antifungal clotrimazole. Your doctor will be able to provide you with a prescription for this. The brand name of the cream is Lotrisone.

I would expect the areas of irritation to slowly respond and improve over two to three weeks. In case the irritation persists then you need to consult your dermatologist for systemic anti fungal medicines. You can continue using Abzorb powder thrice daily.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Rashes and burning sensation on scrotum. Used quadriderm-rf ointment. How to get rid of this? 27 minutes later
Thank you Dr. Tayal for your prompt response, I will proceed with treatment as suggested. Just for your information, 30 minutes after using Abzorb powder, I feel wetness in my underwear and also a cooling sensation as if the scortum is on "ice" - like menthol.

Kind Regards
Answered by Dr. Praveen Tayal 21 minutes later
Thanks for writing again.
The wetness and cooling sensation is normal after using the powder. You can continue using it. Oral antifungal medicines may be needed for a long term relief.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor